Childhood Diseases

Posted by: Mom | 2009-04-16


Vaccinations reaction worried

Hi Doctor,

my baby (11mnths) had he' s 3rd Hexa ad 2nd prevenar last week wednesday (my daughter had MMR). He had a fever the next day but it got worse on Sunday, Monday and Tuesday (38,5) He was crying alot and I could see he was feeling sick. wednesday he woke up his normal self again but wednesday evening I noticed a rash on he' s back and tummy (little red spots). Today it seems a little worse but nowhere else but back and tummy. He also keeps touching his ears. What do you think this rash could be? Does vaccinations has anything to do with it? Do you think I should get him to a doctor or is he recovering? should I rather avoid vaccinating him in the future?

Expert's Reply



Your baby may well be having a reaction to the recent immunisations.Normally these reactions only last for a day or two.As the problem has persisted longer than 48 hours it is important to take him to see a doctor especially if he is still feverish tomorrow.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.